# SDR 96ZZZX3762

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1609V
- Make and model: Cessna R172K
- Aircraft serial: R1722205
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 7J4193
- Condition: Malfunction
- Location: G-Switch
- Component: Leigh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATER TRANSMITTER CESSNA P/N C589510-0209, WOULD NOT PASS G-SWITCH OPERATIONAL CHECK PER FAR 91.207(D).  LIGHT TOO EXCESSIVE FORCE, WOULD NOT SET OFF G-SWITCH.  ELT WOULD PUT OUT SIGNAL WHEN SWITCHED ON MANUALLY.
